# SDR FDEA2020073081709

- Difficulty date: July 18, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Worn
- Location: Bs 959
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK WORN BEYOND LIMITS @ STA-959 LBL-47...(MRK) REPAIRED DAMAGED SECTION OF SEAT TRACK LBL 47, STA 949 TO 1159 REF SRM 53-70-00 FIG 1 SHT 1 VOL 1.
